| Model Number |
GBG502S15 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2021
Type of Reportable Event
Malfunction
Event or Problem Description
A continuous positive airway pressure (cpap) device was returned to a third party service center for service.There was no report of patient harm or injury.During evaluation at a third party service center, the sound abatement foam was found to be degradation.The manufacturer's investigation in on-going.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
The manufacturer previously reported an allegation of an issue related to sound abatement foam.This action was reported to fda per 21 cfr part 806.The device will be corrected per res 88058.
Additional Manufacturer Narrative
The manufacturer previously reported on this device in mdr 2518422-2022-09550.This report was submitted as a duplicate report of the previously submitted report.